MathSciNet Relay Station
MathSciNet bibliographic data
MR2364225 60G17 (60G15 60J55)
Tudor, Ciprian A.; Xiao, Yimin Sample path properties of bifractional Brownian motion. Bernoulli 13 (2007), no. 4, 1023–1052.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement